Alert archive / Louisiana / Wind Advisories in 2014

Wind Advisory 6, NWS Lake Charles, LA

January 27, 201410 parishes in Louisiana; 4 counties in Texas

NWS Lake Charles, LA issued this wind advisory at Jan 27, 2014, 4:05 AM CST for 10 parishes in Louisiana; 4 counties in Texas. It took effect at Jan 27, 2014, 10:24 AM CST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jan 27, 2014, 4:05 AM CST (10:05 UTC)
In effect from
Jan 27, 2014, 10:24 AM CST
Expired
Jan 27, 2014, 4:02 PM CST
In force
6 hr
Issued by
NWS Lake Charles, LA

Counties Allen Parish, LA, Avoyelles Parish, LA, Beauregard Parish, LA, Cameron Parish, LA, Evangeline Parish, LA, Lafayette Parish, LA, Rapides Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA, Vernon Parish, LA, Hardin County, TX, Jasper County, TX, Newton County, TX, Tyler County, TX

The radar

The Ft Polk radar (KPOE), 58 km from the middle of the area, began a volume at 10:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 10.1 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2014-01-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2014-01-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 201 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
869 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
201 m²/s²
0-3 km storm-relative helicity
262 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

249 
WWUS74 KLCH 271005
NPWLCH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
405 AM CST MON JAN 27 2014

...DENSE FOG EARLY TODAY. STRONG GUSTY NORTHERLIES WILL DEVELOP THIS
AFTERNOON...

.DENSE FOG WILL CONTINUE TO DEVELOP ACROSS THE AREA. A STRONG
COLD FRONT WILL ADVANCE ACROSS THE REGION THIS MORNING FOLLOWED BY
A GUSTY NORTHERLY FLOW.

LAZ041>045-052>055-073-074-TXZ215-216-271800-
/O.NEW.KLCH.WI.Y.0006.140127T1800Z-140128T0600Z/
/O.CON.KLCH.FG.Y.0003.000000T0000Z-140127T1500Z/
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-JEFFERSON-ORANGE-
INCLUDING THE CITIES OF...LAKE CHARLES...SULPHUR...JENNINGS...
WELSH...LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT...
LAFAYETTE...BREAUX BRIDGE...ST. MARTINVILLE...ABBEVILLE...
KAPLAN...NEW IBERIA...MORGAN CITY...FRANKLIN...PATTERSON...
BERWICK...BAYOU VISTA...STEPHENSVILLE...HACKBERRY...HOLLY BEACH...
CAMERON...GRAND CHENIER...BEAUMONT...PORT ARTHUR...ORANGE...
VIDOR...BRIDGE CITY
405 AM CST MON JAN 27 2014

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...
...WIND ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT CST
TONIGHT...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT CST
TONIGHT. 

* WINDS...SUSTAINED 15 TO 25 MPH WITH GUSTS TO 35 MPH.

* VISIBILITY...ONE QUARTER MILE OR LESS AT TIMES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 34 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

WINDS OVER LOCAL WATERWAYS COULD BE 5 MPH HIGHER THAN OVER LAND.
SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$
3 follow-up statements
942 
WWUS74 KLCH 271624
NPWLCH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1024 AM CST MON JAN 27 2014

...GUSTY NORTH WINDS TO SPREAD ACROSS THE AREA...

.A STRONG COLD FRONT WILL CONTINUE CROSSING THE REGION INTO EARLY
AFTERNOON FOLLOWED BY A GUSTY NORTHERLY FLOW.

LAZ027>033-TXZ180-201-259>262-272100-
/O.EXB.KLCH.WI.Y.0006.140127T1624Z-140127T2100Z/
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
TYLER-HARDIN-NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-
SOUTHERN NEWTON-
INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...ALEXANDRIA...
PINEVILLE...MARKSVILLE...BUNKIE...COTTONPORT...SIMMESPORT...
MANSURA...DE RIDDER...OAKDALE...KINDER...VILLE PLATTE...MAMOU...
OPELOUSAS...EUNICE...WOODVILLE...COLMESNEIL...LUMBERTON...
SILSBEE...JASPER...KIRBYVILLE...NEWTON...BUNA...DEWEYVILLE
1024 AM CST MON JAN 27 2014

...WIND ADVISORY IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. 

* WINDS...SUSTAINED 20 TO 25 MPH WITH GUSTS TO 35 MPH.

* IMPACTS...DRIVING MAY BE DIFFICULT...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES. WINDS OVER LOCAL WATERWAYS WILL LIKELY BE 
  HIGHER THAN OVER LAND...MAKING SMALL BOATS ESPECIALLY PRONE TO 
  CAPSIZING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 34 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

WINDS OVER LOCAL WATERWAYS COULD BE 5 MPH HIGHER THAN OVER LAND.
SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

LAZ041>045-052>055-073-074-TXZ215-216-272115-
/O.CON.KLCH.WI.Y.0006.140127T1800Z-140128T0600Z/
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-JEFFERSON-ORANGE-
INCLUDING THE CITIES OF...LAKE CHARLES...SULPHUR...JENNINGS...
WELSH...LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT...
LAFAYETTE...BREAUX BRIDGE...ST. MARTINVILLE...ABBEVILLE...
KAPLAN...NEW IBERIA...MORGAN CITY...FRANKLIN...PATTERSON...
BERWICK...BAYOU VISTA...STEPHENSVILLE...HACKBERRY...HOLLY BEACH...
CAMERON...GRAND CHENIER...BEAUMONT...PORT ARTHUR...ORANGE...
VIDOR...BRIDGE CITY
1024 AM CST MON JAN 27 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WINDS...SUSTAINED 20 TO 25 MPH WITH GUSTS TO 35 MPH.

* IMPACTS...DRIVING MAY BE DIFFICULT...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES. WINDS OVER LOCAL WATERWAYS WILL LIKELY BE 
  HIGHER THAN OVER LAND...MAKING SMALL BOATS ESPECIALLY PRONE TO 
  CAPSIZING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 34 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

WINDS OVER LOCAL WATERWAYS COULD BE 5 MPH HIGHER THAN OVER LAND.
SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$
739 
WWUS74 KLCH 272108
NPWLCH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
308 PM CST MON JAN 27 2014

...GUSTY NORTH WINDS TO SPREAD ACROSS THE AREA...

.A STRONG COLD FRONT WILL CONTINUE CROSSING THE REGION INTO EARLY
AFTERNOON FOLLOWED BY A GUSTY NORTHERLY FLOW.

LAZ027>033-TXZ180-201-259>262-272215-
/O.EXP.KLCH.WI.Y.0006.000000T0000Z-140127T2100Z/
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
TYLER-HARDIN-NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-
SOUTHERN NEWTON-
INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...ALEXANDRIA...
PINEVILLE...MARKSVILLE...BUNKIE...COTTONPORT...SIMMESPORT...
MANSURA...DE RIDDER...OAKDALE...KINDER...VILLE PLATTE...MAMOU...
OPELOUSAS...EUNICE...WOODVILLE...COLMESNEIL...LUMBERTON...
SILSBEE...JASPER...KIRBYVILLE...NEWTON...BUNA...DEWEYVILLE
308 PM CST MON JAN 27 2014

...WIND ADVISORY HAS EXPIRED...

NORTHERLY WINDS HAVE RELAXED A BIT WITH SPEEDS GENERALLY RUNNING
10 TO 15 MPH...THUS THE ADVISORY HAS BEEN ALLOWED TO EXPIRE.

$$

LAZ041>045-052>055-073-074-TXZ215-216-280600-
/O.CON.KLCH.WI.Y.0006.000000T0000Z-140128T0600Z/
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-JEFFERSON-ORANGE-
INCLUDING THE CITIES OF...LAKE CHARLES...SULPHUR...JENNINGS...
WELSH...LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT...
LAFAYETTE...BREAUX BRIDGE...ST. MARTINVILLE...ABBEVILLE...
KAPLAN...NEW IBERIA...MORGAN CITY...FRANKLIN...PATTERSON...
BERWICK...BAYOU VISTA...STEPHENSVILLE...HACKBERRY...HOLLY BEACH...
CAMERON...GRAND CHENIER...BEAUMONT...PORT ARTHUR...ORANGE...
VIDOR...BRIDGE CITY
308 PM CST MON JAN 27 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WINDS...SUSTAINED 20 TO 25 MPH WITH GUSTS TO 35 MPH.

* IMPACTS...DRIVING MAY BE DIFFICULT...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES. WINDS OVER LOCAL WATERWAYS WILL LIKELY BE 
  HIGHER THAN OVER LAND...MAKING SMALL BOATS ESPECIALLY PRONE TO 
  CAPSIZING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 34 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

WINDS OVER LOCAL WATERWAYS COULD BE 5 MPH HIGHER THAN OVER LAND.
SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

25
314 
WWUS74 KLCH 272202
NPWLCH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
402 PM CST MON JAN 27 2014

...WIND ADVISORY FOR SOUTHERN LOUISIANA AND SOUTHEAST TEXAS CANCELED...

.NORTHERLY WINDS BEHIND OUR STRONG COLD FRONT HAVE DIMINISHED...
THUS THE ADVISORY HAS BEEN CANCELED.

LAZ041>045-052>055-073-074-TXZ215-216-272315-
/O.CAN.KLCH.WI.Y.0006.000000T0000Z-140128T0600Z/
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-JEFFERSON-ORANGE-
INCLUDING THE CITIES OF...LAKE CHARLES...SULPHUR...JENNINGS...
WELSH...LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT...
LAFAYETTE...BREAUX BRIDGE...ST. MARTINVILLE...ABBEVILLE...
KAPLAN...NEW IBERIA...MORGAN CITY...FRANKLIN...PATTERSON...
BERWICK...BAYOU VISTA...STEPHENSVILLE...HACKBERRY...HOLLY BEACH...
CAMERON...GRAND CHENIER...BEAUMONT...PORT ARTHUR...ORANGE...
VIDOR...BRIDGE CITY
402 PM CST MON JAN 27 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE
WIND ADVISORY. 

NORTHERLY WINDS BEHIND OUR STRONG COLD FRONT HAVE DIMINISHED TO 10
TO 15 MPH IN MOST LOCATIONS...THUS THE ADVISORY HAS BEEN
CANCELED.

$$

25

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this wind advisory went out at Jan 26, 11:19 PM CST, 4 hours 46 minutes earlier.

Area forecast discussion, Jan 26, 11:19 PM CST, 4 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1119 PM CST SUN JAN 26 2014

.DISCUSSION...
FOR THE 27/06Z TAF ISSUANCE.

&&

.AVIATION...
LIGHT SOUTHERLY WINDS WILL CONTINUE TONIGHT AHEAD OF AN APPROACHING
COLD FRONT. THIS WILL HELP BRING IN LOW LEVEL MOISTURE THAT WILL
DEVELOP INTO LOW CLOUDS AND PATCHY FOG. IFR CEILINGS AND MVFR
VISIBILITIES ARE A GOOD BET. A COLD FRONT WILL MOVE THROUGH DURING
THE MORNING HOURS ON MONDAY. GUSTY NORTH WINDS WILL DEVELOP BEHIND
THE FRONT WITH A FEW RAIN SHOWERS. SOUTHWEST FLOW WILL CONTINUE
ALOFT TO HELP BRING IN OVER-RIDING CLOUDINESS WITH MVFR CEILINGS
THROUGH THE DAY INTO MONDAY EVENING.

RUA

&&

.PREV DISCUSSION... /ISSUED 950 PM CST SUN JAN 26 2014/

UPDATE...MOISTURE IS INCREASING ACROSS THE REGION THIS EVENING
AND FOG WILL BECOME POSSIBLE AS WE PASS MIDNIGHT, HOWEVER STRATUS
AND MIXING MAY LIMIT THE COVERAGE AND DENSITY. OTHERWISE, THE ARCTIC
FRONT THAT WILL MOVE THROUGH THE REGION TOMORROW IS CURRENTLY
MOVING THROUGH MO AND KS AND WILL PASS THE REGION ON SCHEDULE
TOMORROW REACHING THE COAST IN THE EARLY AFTERNOON. TEMPS WILL
DROP BEHIND THE FRONT THROUGH THE REST OF MONDAY AND EVENING REACHING
FREEZING FROM CENLA TO THE EAST TX LAKES AROUND MIDNIGHT AND AT
THE COAST IN THE EARLY MORNING HOURS. AS PREVIOUSLY ADVERTISED
LIFT WILL BEGIN INCREASE OVER THE VERY COLD AIRMASS TUESDAY WITH
FREEZING RAIN EXPECTED ACROSS MOST OF THE AREA BY MID DAY. POPS
WILL LIKELY BE INCREASED LATER AS THIS IS BECOMING MORE APPARENT.

PREV DISCUSSION... /ISSUED 359 PM CST SUN JAN 26 2014/

DISCUSSION...
LETS JUST JUMP TO THE CHASE...ANOTHER ROUND OF WINTER WEATHER
(TWICE IN A WEEK?) EXPECTED BEGINNING MONDAY NIGHT AND LINGERING
THROUGH TUESDAY. NEXT ARCTIC COLD FRONT CURRENTLY DIVING THROUGH
THE NRN TIER OF THE CONUS WILL CROSS THE FORECAST AREA TOMORROW
MORNING. MEANWHILE CUTOFF LOW APPROACHING THE WEST COAST IS
PROGGED TO MOVE INTO OLD MEXICO...OPENING UP THE GULF TO
INCREASING MOISTURE BY TUESDAY. COMBO OF THIS MOISTURE WITH A
DEVELOPING OVERRUNNING PATTERN AND THE VERY COLD AIR WILL LEAD TO
PRECIPITATION DEVELOPMENT BY LATE TOMORROW NIGHT. FORECAST SOUNDINGS
INDICATE THE DOMINANT PRECIP TYPE WILL BE SNOW ACROSS THE NRN 1/2
AND MIX SRN 1/2 ALTHOUGH FOR NOW WILL STICK WITH LOCAL SMART TOOLS
WHICH INDICATE SOME SORT OF MIX FOR THE ENTIRE AREA WHICH MAY NOT
BE TOO FAR OUT OF THE QUESTION. FORECAST ICE/SNOW ACCUMULATIONS
ATTM LOOK BELOW WINTER STORM CRITERIA BUT EXPECT THESE NUMBERS TO
CLIMB AS WE GET CLOSER TO THE EVENT...THEREFORE WILL BE ISSUING A
WATCH THIS AFTERNOON. PRECIP WILL GRADUALLY COME TO AN END NORTH
TO SOUTH ON TUESDAY NIGHT ALTHOUGH A SMALL CHANCE EXISTS FOR THE
SERN ZONES INTO WEDNESDAY MORNING.

OTHER NOTES OF INTEREST FOR THE COMING FORECAST PERIOD...
-LIKELY NEED FOR WIND ADVISORY POST-FRONT TOMORROW WITH TIGHT
GRADIENT/CAA DEVELOPING OVER THE AREA
-EXTREME COLD ACCOMPANYING THE WINTER WEATHER WITH TEMPS NOT
LIKELY GETTING ABOVE FREEZING ON TUESDAY...THEN PLUMMETING TO THE
UPPER TEENS/LOWER 20S BY SUNRISE WEDNESDAY MORNING
-DRASTIC WARM UP BY LATE WEEK AS RETURN FLOW DEVELOPS AND HEIGHTS
RISE ALOFT
-SMALL POPS BEING CARRIED BY NEXT WEEKEND WITH MODEL DISCREPANCIES
IN HANDLING OF NEXT FRONTAL BOUNDARY

THANKS TO NEIGHBORING OFFICES FOR COORDINATION THIS AFTERNOON.

MARINE...
SCA CONDITIONS (GALE EVEN?) EXPECTED TO DEVELOP BY TOMORROW
AFTERNOON AFTER THE FRONT QUICKLY PLOWS THROUGH THE COASTAL
WATERS. STRONG OFFSHORE FLOW EXPECTED TO LINGER THROUGH WEDNESDAY
BEFORE FINALLY RELAXING LATE AFTERNOON/EVENING WITH APPROACH OF
HIGH.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  55  61  29  32  21 /  20  20  20  60  40
KBPT  56  62  29  32  23 /  20  20  20  60  40
KAEX  49  52  25  31  18 /  10  20  20  50  40
KLFT  56  60  28  31  22 /  20  20  20  70  40

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...WINTER STORM WATCH FROM LATE MONDAY NIGHT THROUGH LATE TUESDAY
     NIGHT FOR THE FOLLOWING ZONES: ACADIA...ALLEN...AVOYELLES...
     BEAUREGARD...CALCASIEU...EAST CAMERON...EVANGELINE...
     IBERIA...JEFFERSON DAVIS...LAFAYETTE...LOWER ST. MARTIN...
     RAPIDES...ST. LANDRY...ST. MARY...UPPER ST. MARTIN...
     VERMILION...VERNON...WEST CAMERON.

TX...WINTER STORM WATCH FROM LATE MONDAY NIGHT THROUGH LATE TUESDAY
     NIGHT FOR THE FOLLOWING ZONES: HARDIN...JEFFERSON...
     NORTHERN JASPER...NORTHERN NEWTON...ORANGE...SOUTHERN
     JASPER...SOUTHERN NEWTON...TYLER.

GM...SMALL CRAFT ADVISORY FROM 1 PM MONDAY TO 6 AM CST WEDNESDAY FOR
     THE FOLLOWING ZONES: CALCASIEU LAKE...COASTAL WATERS FROM
     CAMERON LA TO HIGH ISLAND TX OUT 20 NM...COASTAL WATERS
     FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM...COASTAL
     WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA
     OUT 20 NM...SABINE LAKE...VERMILION BAY...WATERS FROM
     INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM...WATERS
     FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM...WATERS
     FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
     20 TO 60 NM.

&&
Hazardous weather outlook, Jan 26, 5:07 PM CST, 10 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
507 PM CST SUN JAN 26 2014

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
271215-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
507 PM CST SUN JAN 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ANOTHER STRONG COLD FRONT WILL MOVE ACROSS THE REGION TOMORROW. THIS
WILL AGAIN PUSH TEMPERATURES BELOW THE FREEZING MARK BY TUESDAY
MORNING. OVER RUNNING WILL CREATE A WINTRY MIX OVER MOST OF THE AREA
TUESDAY MORNING THROUGH TUESDAY NIGHT OR EARLY WEDNESDAY MORNING AND
A WINTER STORM WATCH IS NOW IN EFFECT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ430-432-435-450-452-455-470-472-475-271215-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
507 PM CST SUN JAN 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ANOTHER STRONG COLD FRONT ROLLS INTO THE REGION ON MONDAY. WINDS
AND SEAS ARE EXPECTED TO INCREASE BEHIND THIS NEXT FRONT WITH A
SMALL CRAFT ADVISORY LIKELY GETTING POSTED BY THE LATE AFTERNOON
HOURS ON MONDAY AND LASTING THROUGH TUESDAY. AT THIS TIME A LOW
WATER ADVISORY IS EXPECTED TO GET POSTED AS WATER WILL MOVE OUT OF
THE LAKES AND BAYS ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 27, 2:24 AM CSTDense Fog AdvisoryLCHCameron, Lafayette, Saint Martin7 hr
Jan 27, 2:32 AM CSTMarine Dense Fog AdvisoryLCH6 hr
Jan 27, 2:32 AM CSTSmall Craft AdvisoryLCH62 hr
Jan 27, 3:05 PM CSTWinter Storm WarningLCHAllen, Avoyelles, Beauregard, Cameron, Evangeline, Lafayette and 4 more32 hr

Nearby

Wind Advisories in Louisiana, 2014Wind Advisories in Texas, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.